# SDR QMLA2020012720004

- Difficulty date: January 22, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N530H
- Make and model: Snias AS350B3
- Aircraft serial: 4553
- Aircraft time: 7,080 hours, 13,926 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,895 hours, 12,865 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FROM THE PILOTS REPORT: ABOUT 2 MINUTES AFTER DEPARTURE TO PICK UP A SCENE FLIGHT, THE CREW REPORTED THAT THEY BELIEVED THAT THEY SMELLED A HOT SMELL OR SMOKE. I DID NOT NOTICE ANYTHING UNUSUAL, HOWEVER, I IMMEDIATELY INITIATED THE PROCEDURE FOR SMOKE IN CABIN AND BEGAN A RETURN TO BASE, WHICH WAS THE NEAREST APPROPRIATE LOCATION TO LAND. AFTER LANDING, I HAD NOT IDENTIFIED THE SOURCE THAT THE CREW SMELLED, SO I COMPLETED A WRITE UP IN THE LOGBOOK AND CONTACTED MAINTENANCE. MAINTENANCE FOUND NOTHING WRONG AND SIGNED AIRCRAFT BACK INTO SERVICE.
